For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 884-898                                                                DOI:10.11948/2017056
Regularity of pullback attractors for non-autonomous stochastic coupled reaction-diffusion systems
Jinyang Yin,Yangrong Li and Anhui Gu
Keywords:Non-autonomous cocycle, bi-spatial pullback attractor, regularity of attractor, three-component reversible Gray-Scott system.
Abstract:
      We consider the dynamical behavior of the typical non-autonomous autocatalytic stochastic coupled reaction-diffusion systems on the entire space $\mathbb{R}^n$. Some new uniform asymptotic estimates are implemented to investigate the existence of pullback attractors in the Sobolev space $H^1(\mathbb{R}^n)^3$ for the three-component reversible Gray-Scott system.
PDF      Download reader